# SDR CALA2014072191489

- Difficulty date: July 15, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 91,685 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EMER EXIT SIGN L1199 AT AFT ATTENDANT STATION IS INOPERATIVE.  R & R L119 9 EXIT SIGN AT AFT ATTENDANT STATION IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
